# SDR UIEA2021060201256

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE TOUCHING WITH CONNECTOR AT P915 PNL UPSIDE AFT STA 400 RH W-4898-002( IAW SWPM 20-10-11 REV 76 PERFORMED WIRE PROTECT AND ADJUST, COND CHK NORMAL. )
